Keyword : Schur stability


On the Monotonic Condition for Schur Stability of Real Polynomials
Younseok CHOO Gin-Kyu CHOI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/12/01
Vol. E94-A  No. 12 ; pp. 2886-2888
Type of Manuscript:  LETTER
Category: Systems and Control
Keyword: 
real polynomialSchur stabilitymonotonic conditiondominant condition
 Summary | Full Text:PDF

A Simplified Jury's Table for Complex Polynomials
Younseok CHOO Young-Ju KIM 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/04/01
Vol. E94-A  No. 4 ; pp. 1148-1150
Type of Manuscript:  LETTER
Category: Systems and Control
Keyword: 
complex polynomialSchur stabilityJury testroot distribution
 Summary | Full Text:PDF

Schur Stability of Convex Combinations of Complex Polynomials
Younseok CHOO Gin Kyu CHOI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2007/11/01
Vol. E90-A  No. 11 ; pp. 2612-2615
Type of Manuscript:  LETTER
Category: Systems and Control
Keyword: 
Schur stabilityconvex combination
 Summary | Full Text:PDF

Relaxed Monotonic Conditions for Schur Stability of Real Polynomials
Thang V. NGUYEN Yoshihiro MORI Takehiro MORI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2007/10/01
Vol. E90-A  No. 10 ; pp. 2326-2328
Type of Manuscript:  LETTER
Category: Systems and Control
Keyword: 
monotonic conditionSchur stabilityreal polynomialsufficient conditionJury stability test
 Summary | Full Text:PDF

Stability Margin Estimation for Real Schur Polynomials via Established Stability Tests
Takehiro MORI Hideki KOKAME 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1998/06/25
Vol. E81-A  No. 6 ; pp. 1301-1304
Type of Manuscript:  LETTER
Category: Systems and Control
Keyword: 
Schur stabilitystability marginestimationreal polynomials
 Summary | Full Text:PDF

Stability Criteria for Interval Matrices via Regularity Conditions
Takehiro MORI Hideki KOKAME 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1995/05/25
Vol. E78-A  No. 5 ; pp. 553-555
Type of Manuscript:  Special Section LETTER (Special Section of Letters Selected from the 1994 IEICE Fall Conference)
Category: 
Keyword: 
interval matricesHurwitz stabilitySchur stabilityregularity
 Summary | Full Text:PDF

Eigenvalue Bounds for a Certain Class of Interval Matrices
Takehiro MORI Hideki KOKAME 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1994/10/25
Vol. E77-A  No. 10 ; pp. 1707-1709
Type of Manuscript:  LETTER
Category: Control and Computing
Keyword: 
interval matriceseigenvalue boundsreal eigenvaluesHurwitz stabilitySchur stabilitypositive definiteness
 Summary | Full Text:PDF